# SDR ASOA2012091102188

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,561 hours, 21,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EXTERIOR EMERGENCY LIGHT IS OUT.   RELAMPED THE NR 3 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CK GOOD.  SDR CLOSED.
